Examining the contact problem of a functionally graded layer supported by an elastic half-plane with the analytical and numerical methods


Yaylacı M., Yaylı M., Öztürk Ş., Ay S., Özdemir M. E., Uzun Yaylacı E., ...More

MATHEMATICAL METHODS IN THE APPLIED SCIENCES, vol.1, no.1, pp.1-10, 2024 (SCI-Expanded)

  • Publication Type: Article / Article
  • Volume: 1 Issue: 1
  • Publication Date: 2024
  • Doi Number: 10.1002/mma.10129
  • Journal Name: MATHEMATICAL METHODS IN THE APPLIED SCIENCES
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus, Academic Search Premier, Aerospace Database, Applied Science & Technology Source, Communication Abstracts, Compendex, INSPEC, MathSciNet, Metadex, zbMATH, Civil Engineering Abstracts
  • Page Numbers: pp.1-10
  • Recep Tayyip Erdoğan University Affiliated: Yes